Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 4514935, 13 pages
https://doi.org/10.1155/2017/4514935
Research Article

Dynamics of a Computer Virus Propagation Model with Delays and Graded Infection Rate

1School of Management Science and Engineering, Anhui University of Finance and Economics, Bengbu 233030, China
2Department of Computer, Liaocheng College of Education, Liaocheng 252004, China

Correspondence should be addressed to Zizhen Zhang; moc.361@adiahzzz

Received 14 July 2016; Accepted 1 September 2016; Published 4 January 2017

Academic Editor: Xiao-Jun Yang

Copyright © 2017 Zizhen Zhang and Limin Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zizhen Zhang and Limin Song, “Dynamics of a Computer Virus Propagation Model with Delays and Graded Infection Rate,” Advances in Mathematical Physics, vol. 2017, Article ID 4514935, 13 pages, 2017. doi:10.1155/2017/4514935